# SDR SWAA2022072530892

- Difficulty date: July 19, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 60,197 hours, 35,659 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST HANDLE ON DOOR LINER AND FWD SIDEWALL BOTH NEED TO BE TIGHTER / [01] DONE BY ANGEL CRUZ 34017 PROPERLY INSTALLED R2 DOOR ASSIST HANDLE ON DOOR LINER AND FWD SIDEWALL IAW AMM 25-21-25-420-801;[02] VERIFIED 1.
